# SDR DALA2023032202173

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2678140) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOCATED BTW STA 500 TO STA 500L STR 26L AT FWD CARGO COMPARTMENT. PERFORMED REPLACEMENT SUPPORT ZEE LOCATED BTW STA 500L TO STA 500D STR 26L AT FWD CARGO COMPARTMENT AS PER ERA 606287-14 REV ORIGINAL.
